Advertisement

Periodica Mathematica Hungarica

, Volume 26, Issue 2, pp 95–99 | Cite as

Irreducibility in approximation couples

  • V. K. Grover
  • N. Sankaran
Article
  • 13 Downloads

Mathematics subject classification numbers, 1991

Primary 12E25 14B12 

Key words and phrases

Approximation couples Hilbertian domains 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. Artin, Algebraic approximations of structures over complete local rings,Institute Hautes Études Sci. Publication Math. 36 (1969), 23–58.MR 42:3087.Google Scholar
  2. [2]
    S. Bosch, V. Günzter andR. Remmert, Non-Archimedean Analysis,Grundlehren Series Vol.261, Springer Verlag. 1984.Google Scholar
  3. [3]
    M. Fried andM. Jarden,Field Arithmetic, Ergebnisse Series III Vol.11. Springer Verlag. 1986.Google Scholar
  4. [4]
    R. Klein, Über Hilbertsche Körper,Journal fur die reine angewandte Mathematik 337 (1982), 171–194.MR 85b: 12004.Google Scholar
  5. [5]
    P. Robba, Propriété d'approximation pour les éléments algébriques,Composition Mathematica 63 (1987), 3–14.MR 88i:13033.Google Scholar
  6. [6]
    H. Schoutens, Approximation properties for some non-noetherian local rings,Pacific J. 131 (1988), 331–359.MR 89b: 14006Google Scholar

Copyright information

© Akadémiai Kiadó 1993

Authors and Affiliations

  • V. K. Grover
    • 1
  • N. Sankaran
    • 1
  1. 1.Department of MathematicsPanjab UniversityChandigarhIndia

Personalised recommendations